... is this normal?
You should not be having so severe a diarrhea. How long have you been on the augmentin? I suggest that you take probiotics and /or eat yogurt to put the good bacteria back in your intestines. If you still have diarrhea monday morning call your dr. If you notice any signs of dehydration, excessive thirst, If you pinch your skin up it stays that way if your dehydrated, decrease in urination, go to the er. Try drinking an ounce of something like pedialyte every half hr rather then trying allot at once.
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Sep 2012 • 3 answers
Updated 30 Aug 2011 • 1 answer
Been taking Bisacodyl and have some diarrhea. Drinking water seems to make the diarrhea worse. Help!
Updated 9 Sep 2011 • 1 answer
Updated 14 Jul 2014 • 1 answer
Updated 19 Jan 2018 • 1 answer